# SDR ASAA2013091996042

- Difficulty date: September 19, 2013
- Submitted: September 25, 2013
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 25,013 hours, 7,505 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A541023
- Condition: Cracked
- Location: Bs 344-360
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN MAIN CABIN, FLOOR SUPPORT IS CRACKED AT BL0, FROM STA 344 TO 360, BS 344 -BS 360, BL0.  R & R FLOOR SUPPORT IAW SRM 51-40-02 & BAC DWG 141A5410, REV B.
